Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 606431, 6 pages
http://dx.doi.org/10.1155/2013/606431
Research Article

Stability of SIRS Epidemic Model with Stochastic Perturbation and Distributed Delays

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 18 April 2013; Accepted 26 May 2013

Academic Editors: K. Djidjeli, J. R. Fernandez, and F. Jauberteau

Copyright © 2013 Ramziya Rifhat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A class of SIRS epidemic model with stochastic perturbation and distributed delays is proposed and discussed. Some sufficient conditions on the stability of the zero solution are established. Finally, concluding that, the white noise is favorable for the stability of zero solution and the distributed time delays have no impact on the stability of zero solution.